# SDR SWAA2025070186683

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 62,830 hours, 37,929 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG EGT ROSE RAPIDLY. #1 ENG EGT YELLOW ALERT FLASHED FOR 30 SECONDS. RETARTED #1 ENG THROTTLE; EGT RETURNED TO NORMAL R/R HPTACC VALVE PER AMM 75-21-01 NO LEAKS; TESTS PASSED
